Alert archive / California / Storm Watches in 2026

Storm Watch 1, NWS Eureka, CA

January 2, 2026

NWS Eureka, CA issued this storm watch at Jan 2, 2026, 9:50 AM PST. It took effect at Jan 3, 2026, 7:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 2, 2026, 9:50 AM PST (17:50 UTC)
In effect from
Jan 3, 2026, 7:00 AM PST
Expired
Jan 2, 2026, 10:46 PM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

601 
WHUS76 KEKA 021750
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
950 AM PST Fri Jan 2 2026

PZZ470-030200-
/O.CON.KEKA.SR.W.0001.000000T0000Z-260103T0700Z/
/O.EXT.KEKA.GL.W.0001.260103T0700Z-260103T1500Z/
/O.NEW.KEKA.SR.A.0001.260103T1500Z-260104T0700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
950 AM PST Fri Jan 2 2026

...STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PST THIS EVENING...
...GALE WARNING NOW IN EFFECT FROM 11 PM THIS EVENING TO 7 AM PST
SATURDAY...
...STORM WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING...

* WHAT...For the Storm Warning, southeast winds 30 to 40 kt with 
  gusts up to 55 kt and seas 9 to 14 feet. For the Gale Warning, 
  south winds 25 to 30 kt with gusts up to 40 kt and seas 11 to 
  15 feet expected. For the Storm Watch, south winds 30 to 40 kt 
  with gusts up to 50 kt and seas 14 to 19 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Storm Warning, until 11 PM PST this evening. 
  For the Gale Warning, from 11 PM this evening to 7 AM PST 
  Saturday. For the Storm Watch, from Saturday morning through 
  Saturday evening.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-030200-
/O.CON.KEKA.SC.Y.0145.000000T0000Z-260102T2300Z/
/O.EXT.KEKA.GL.W.0001.260102T2300Z-260103T1500Z/
/O.NEW.KEKA.SR.A.0001.260103T1500Z-260104T0700Z/
Pt St George to Cape Mendocino out 10 nm-
950 AM PST Fri Jan 2 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...GALE WARNING NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 AM
PST SATURDAY...
...STORM WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING...

* WHAT...For the Gale Warning, south winds 20 to 30 kt with 
  gusts up to 45 kt and seas 7 to 10 feet expected. For the 
  Small Craft Advisory, southeast winds 15 to 25 kt with gusts 
  up to 40 kt and seas 4 to 6 feet. For the Storm Watch, south 
  winds 25 to 35 kt with gusts up to 50 kt and seas 9 to 14 feet 
  possible.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Gale Warning, from 3 PM this afternoon to 7 AM 
  PST Saturday. For the Small Craft Advisory, until 3 PM PST 
  this afternoon. For the Storm Watch, from Saturday morning 
  through Saturday evening.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare to remain in port, alter course, and/or
secure the vessel for severe conditions before conditions
deteriorate.

&&

$$

PZZ475-030200-
/O.CON.KEKA.SR.W.0001.000000T0000Z-260103T0700Z/
/O.CON.KEKA.GL.W.0001.260103T0700Z-260104T0700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
950 AM PST Fri Jan 2 2026

...STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PST THIS EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
11 PM PST SATURDAY...

* WHAT...For the Storm Warning, southeast winds 30 to 40 kt with 
  gusts up to 55 kt and seas 10 to 15 feet. For the Gale 
  Warning, south winds 25 to 35 kt with gusts up to 45 kt and 
  seas 13 to 18 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Storm Warning, until 11 PM PST this evening. 
  For the Gale Warning, from 11 PM this evening to 11 PM PST 
  Saturday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-030200-
/O.CON.KEKA.GL.W.0001.000000T0000Z-260104T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
950 AM PST Fri Jan 2 2026

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PST SATURDAY...

* WHAT...South winds 30 to 40 kt with gusts up to 50 kt and seas 
  11 to 16 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 11 PM PST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
2 follow-up statements
995 
WHUS76 KEKA 022302
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
302 PM PST Fri Jan 2 2026

PZZ450-030715-
/O.EXP.KEKA.SC.Y.0145.000000T0000Z-260102T2300Z/
/O.CON.KEKA.GL.W.0001.000000T0000Z-260103T1500Z/
/O.CON.KEKA.SR.A.0001.260103T1500Z-260104T0700Z/
Pt St George to Cape Mendocino out 10 nm-
302 PM PST Fri Jan 2 2026

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY...
...STORM WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...For the Gale Warning, south winds 20 to 30 kt with 
  gusts up to 45 kt and seas 7 to 10 feet. For the Storm Watch, 
  south winds 25 to 35 kt with gusts up to 50 kt and seas 10 to 
  15 feet possible.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Gale Warning, until 7 AM PST Saturday. For the 
  Storm Watch, from Saturday morning through Saturday evening.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare to remain in port, alter course, and/or
secure the vessel for severe conditions before conditions
deteriorate.

&&

$$

PZZ470-030715-
/O.CON.KEKA.SR.W.0001.000000T0000Z-260103T0700Z/
/O.CON.KEKA.GL.W.0001.260103T0700Z-260103T1500Z/
/O.CON.KEKA.SR.A.0001.260103T1500Z-260104T0700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
302 PM PST Fri Jan 2 2026

...STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PST THIS EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 7 AM
PST SATURDAY...
...STORM WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

* WHAT...For the Storm Warning, southeast winds 30 to 40 kt with 
  gusts up to 55 kt and seas 9 to 14 feet. For the Gale Warning, 
  south winds 25 to 30 kt with gusts up to 40 kt and seas 11 to 
  16 feet expected. For the Storm Watch, south winds 30 to 40 kt 
  with gusts up to 50 kt and seas 14 to 19 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Storm Warning, until 11 PM PST this evening. 
  For the Gale Warning, from 11 PM this evening to 7 AM PST 
  Saturday. For the Storm Watch, from Saturday morning through 
  Saturday evening.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-030715-
/O.CON.KEKA.SR.W.0001.000000T0000Z-260103T0700Z/
/O.CON.KEKA.GL.W.0001.260103T0700Z-260104T0700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
302 PM PST Fri Jan 2 2026

...STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PST THIS EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
11 PM PST SATURDAY...

* WHAT...For the Storm Warning, southeast winds 30 to 40 kt with 
  gusts up to 55 kt and seas 13 to 15 feet. For the Gale 
  Warning, south winds 25 to 35 kt with gusts up to 45 kt and 
  seas 13 to 18 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Storm Warning, until 11 PM PST this evening. 
  For the Gale Warning, from 11 PM this evening to 11 PM PST 
  Saturday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-030715-
/O.CON.KEKA.GL.W.0001.000000T0000Z-260104T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
302 PM PST Fri Jan 2 2026

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PST SATURDAY...

* WHAT...South winds 30 to 40 kt with gusts up to 50 kt and seas 
  11 to 16 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 11 PM PST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
448 
WHUS76 KEKA 030646
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1046 PM PST Fri Jan 2 2026

PZZ470-031500-
/O.EXT.KEKA.SR.W.0001.000000T0000Z-260104T0700Z/
/O.CAN.KEKA.GL.W.0001.260103T0700Z-260103T1500Z/
/O.CAN.KEKA.SR.A.0001.260103T1500Z-260104T0700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1046 PM PST Fri Jan 2 2026

...STORM WARNING NOW IN EFFECT UNTIL 11 PM PST SATURDAY...

* WHAT...South winds 25 to 35 kt with gusts up to 50 kt and seas 
  15 to 19 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 11 PM PST Saturday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-031500-
/O.EXP.KEKA.SR.W.0001.000000T0000Z-260103T0700Z/
/O.CON.KEKA.GL.W.0001.260103T0700Z-260104T0700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1046 PM PST Fri Jan 2 2026

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PST SATURDAY...

* WHAT...South winds 25 to 35 kt with gusts up to 50 kt and seas 
  14 to 18 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 PM PST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-031500-
/O.CON.KEKA.GL.W.0001.000000T0000Z-260103T1500Z/
/O.UPG.KEKA.SR.A.0001.260103T1500Z-260104T0700Z/
/O.NEW.KEKA.SR.W.0002.260103T1500Z-260104T0700Z/
Pt St George to Cape Mendocino out 10 nm-
1046 PM PST Fri Jan 2 2026

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY...
...STORM WARNING IN EFFECT FROM 7 AM TO 11 PM PST SATURDAY...

* WHAT...For the Gale Warning, south winds 20 to 30 kt with 
  gusts up to 40 kt and seas 9 to 14 feet. For the Storm 
  Warning, south winds 25 to 35 kt with gusts up to 50 kt and 
  seas 13 to 18 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Gale Warning, until 7 AM PST Saturday. For the 
  Storm Warning, from 7 AM to 11 PM PST Saturday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-031500-
/O.CON.KEKA.GL.W.0001.000000T0000Z-260104T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
1046 PM PST Fri Jan 2 2026

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PST SATURDAY...

* WHAT...South winds 25 to 35 kt with gusts up to 45 kt and seas 
  13 to 18 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 11 PM PST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

What forecasters said that day

The local office's own words before this storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this storm watch went out at Jan 2, 2:02 AM PST, 7 hours 48 minutes earlier.

Area forecast discussion, Jan 2, 2:02 AM PST, 7 hours 48 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
202 AM PST Fri Jan 2 2026

.SYNOPSIS...An occluded frontal system will bring moderate to
locally heavy rain, high mountain snow, and gusty winds on this
afternoon into tonight. Major coastal flooding will be possible
today and Saturday during high tides. Bouts of rain and gusty
winds are forecast to continue Sunday and likely next week.

&&

.DISCUSSION...Patches of light rain showers continue to move
across the area, with relatively weak returns observed on radar.
Activity is forecast to diminish through the afternoon; however,
upslope enhancement remains possible along south-southwest facing
terrain as moist low-level flow continues. Meanwhile, a cut-off
low spinning offshore and associated occluded front will approach
the region from the west throughout the day. Southerly winds are
expected to increase this afternoon and evening as the surface
pressure gradient tightens and a 925 mb low-level jet of 65 to 75
kts develops along the coast. As a result, strong southerly winds
of 50 to 70 mph are expected to develop over the higher terrain
of Del Norte and Humboldt counties, with gusts up to 80 mph
possible in Southwestern Humboldt. Gusts up to 50 mph are also
expected for the coastal headlands and exposed ridges of Del Norte
Coast, Humboldt Coast, Mendocino and Lake Counties. The front
will then rapidly move through the region during the evening or
overnight hours tonight with a narrow band of potentially very
strong winds which could mix down to the coastal plain. Wind
advisories have been issued for all coastal areas and coastal
ridge tops. Wind advisories have been expanded through Mendocino
and Lake Counties. There may be a quick hit of stronger winds to
warning levels on the ridgetops near Cape Mendocino and a High
Wind Warning is in effect for that area.

Behind this front a secondary low will approach the northwest
California coast within a more unstable, mixed atmosphere. It is
highly likely that this low will bring another round of strong
southerlies on Saturday, especially in Humboldt and Del Norte
counties, and the winds could mix better down to the coastal plain
and again bring strong winds to the ridgetops. A High Wind Watch
has been issued for Del Norte County for this threat. Some expansion
further south along the North Coast may be considered as the
exact track in strong, compact lows is difficult for models to
resolve.

In addition to the wind from these two systems, heavy rain is also
expected. Guidance is now in very good agreement on a band of rain
with heavy rain rates rapidly moving through the region in advance
of the front. Total rainfall is not expected to be exceptionally
heavy, around 1-3 inches across the region, but this rain should
allow for many small streams to begin to rise. Quickly behind this
front the rain will re-enhance as the secondary low approaches and
an atmospheric river may aim toward Humboldt, Trinity, Mendocino,
and Lake counties. Guidance continues to increase the rainfall
potential and Saturday into Sunday. Overall rainfall during the
Thursday through Monday time period could range from 3-6 inches
across the region with locally higher amounts up to 8 inches.

This heavy rain could easily result in small stream flooding and
even main stem rivers reaching critical flood levels. Thus, a
flood watch has been issued for all of Humboldt, Mendocino, and
Lake counties. An expansion of the Flood Watch to Del Norte County
may be considered based on trends in rainfall mounts farther
north, and the potential for persistent or training convective
showers or thunderstorms. The Storm Prediction Center has placed
our coastal regions in the Marginal Risk for strong thunderstorms
Saturday. Though it is uncertain how much thunderstorms activity
materializes, this inclusion to Marginal Risk highlights the
amount of available instability to enhance precipitation rates.
If these trends continue it will be highly likely that flood
advisories and/or warnings will be needed this weekend into
Monday.

Snow levels are forecast to start around 5500 feet on Saturday,
lowering to 4000 ft into early next week. However, the heavy snow
is most likely expected for elevations above 5000 feet. Snow
impacts currently look mostly confined to Scott Mountain Pass in
Northeast Trinity County. Total snow accumulations up to 1 foot
possible for Scott Mt Pass. Higher amounts over the Trinity Alps.
A Winter Storm Watch is in effect from Saturday morning through
Monday afternoon for elevations above 5000 feet in Northern
Trinity.

&&

.AVIATION...(6Z TAFs)...A brief break in precipitation is
expected going into early Friday. Overnight conditions are
forecast to remain VFR to MVFR for the coastal terminals. UKI is
forecast to be IFR to MVFR through the overnight hours with
lingering showers nearby. Low level wind shear will continue to be
a threat overnight with much lighter near surface winds. Winds
will increase again by the late morning or early afternoon,
increasing first in Mendocino then increasing to the north. Gusts
up to 30 kts or higher are possible. Another round of rain arrives
in the evening and overnight.

&&

.MARINE...South winds will increase again this morning into the
afternoon. Winds peak at storm force in the outer waters and strong
gales in the inner waters. Combined seas of 12-16 ft dominated by
steep southerly wind waves will be possible by early Saturday. While
winds ease somewhat tonight into early Saturday, gale force gusts
are likely to continue overnight. Another low will approach
Saturday, potentially stronger than the last, allowing winds to
increase to above gale for most of the waters and potentially
exceeding storm in the northern outer zone Saturday afternoon and
evening. All of these strong southerly winds will allow seas to
build and become very steep. Seas could exceed 20 feet by Saturday
afternoon in the outer waters zone and some of these steep seas will
propagate toward the coast. Winds will decrease overnight into
Sunday morning as the low moves off to the north and moderate
southerlies will then persist into Monday as stormy conditions
continue.

&&

.COASTAL FLOODING...A period of very high tides will continue
through the 4th. The north spit tide gauge already recorded an
impressive 9.74 ft high tide Thursday morning, which is preliminarily
the 4th highest tide ever recorded. The storm surge models
continue to show over foot of surge, but higher amounts are
possible with strong southerly winds expected to line up with the
highest tides. High tides will likely reach 9.8 to 10.1 ft Friday
at the North Spit gauge, 9.1 and 9.4 ft at the Crescent City
gauge, and 8.3 to 8.6 ft at the Arena Cove gauge. A Coastal Flood
Warning has been issued for the entire coastline from Southern
Mendocino to Del Norte for likely historic high tides. The storm
surge model is now modeling a high tide up to 10.3 ft Saturday,
and 9.8 ft Sunday. The persistent and strong southerly winds may
even nudge these values higher. This scenario would bring 1 to 1.5
feet of saltwater onto normally dry ground, and this is plausible
if the strong winds, heavy rainfall and building high surf align.
Outside of Humboldt Bay, the storm surge model is also showing
over a foot of storm surge with at least advisory thresholds being
met along the outer coast during high tide. Strong winds and
large surf could cause waves to wash onto roads exposed to the
surf including Highway 101 south of Crescent City, Pebble Beach in
Crescent City, Moonstone Beach parking lot, Centerville Beach
road and parking lot, low spots along Highway 1 on the Mendocino
coast, and other near coast infrastructure. At this time surf
isn't expected to be exceptionally large, so elevated locations
like the homes in Shelter Cove are less likely to be impacted but
it isn't out of the question as a possibility both Friday and
Saturday at high tide if larger seas materialize. A Coastal Flood
Watch remains in effect Saturday and Sunday. Though the watch is
in effect for the entire day, the flood threat is only 1-2 hours
before and after the morning high tides.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Coastal Flood Warning from 7 AM this morning to noon PST
     today for CAZ101-103-104-109.

     Wind Advisory from 1 PM this afternoon to 10 AM PST
     Saturday for CAZ101-102.

     Coastal Flood Watch from Saturday morning through Sunday
     afternoon for CAZ101-103-104-109.

     High Wind Watch from Saturday morning through Sunday
     morning for CAZ101-102.

     Wind Advisory from 1 PM this afternoon to 10 PM PST
     Saturday for CAZ103-105-106-109-110-112.

     Flood Watch from this afternoon through Sunday evening for
     CAZ103>106-108>115.

     High Wind Warning from 7 AM this morning to 7 AM PST Sunday
     for CAZ104.

     Winter Storm Watch from Saturday morning through Monday
     afternoon for CAZ107.

     Wind Advisory from 1 PM this afternoon to 4 PM PST Saturday
     for CAZ113>115.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Coastal Flood Warning from 7 AM this morning to noon PST
     today for PZZ415.

     Small Craft Advisory until 3 PM PST this afternoon for
     PZZ450.

     Gale Warning from 3 PM this afternoon to 11 PM PST Saturday
     for PZZ450.

     Small Craft Advisory until 7 AM PST this morning for PZZ455-
     470-475.

     Gale Warning from 7 AM this morning to 11 PM PST Saturday
     for PZZ455.

     Storm Warning from 7 AM this morning to 11 PM PST this
     evening for PZZ470-475.

     Gale Warning from 11 PM this evening to 11 PM PST Saturday
     for PZZ470-475.

&&

NOTE: The full forecast discussion is now regularly issued between
10 am/pm and 1 pm/am. Additional updates will be issued as needed.

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 7:22 PM PSTCoastal Flood WarningEKADel Norte, Humboldt, Mendocino17 hr
Jan 1, 9:49 PM PSTStorm WarningEKA49 hr
Jan 2, 12:22 AM PSTWinter Storm WatchEKA23 hr
Jan 2, 2:54 PM PSTCoastal Flood WarningEKADel Norte, Humboldt, Mendocino22 hr

Nearby

Storm Watches in California, 2026Every storm watch in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.